Home | About Us | Editorial Board | Current Issue | Archives | Search | Instructions | Subscription | Feedback | e-Alerts | Login
Journal of Indian Society of Pedodontics and Preventive Dentistry Official publication of Indian Society of Pedodontics and Preventive Dentistry
 Users Online: 208  
 
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size

  Article Access Statistics

Year : 2013 | Volume:  31 | Issue Number:  3 | Page:  135-140

ORIGINAL ARTICLE

Applicability of regression equation using widths of mandibular permanent first molars and incisors as a predictor of widths of mandibular canines and premolars in contemporary Indian population
Shah Shalin, Bhaskar Vijay, Venkataraghvan Karthik, Choudhary Prashant, Mahadevan Ganesh, Trivedi Krishna

Number of times this article was viewed 4948
Number of times this article has been printed  from the site 142
Number of times this article was emailed to others 1
Remarks given by readers [ Read ] 0

 

 Back To Article


Contact us | Sitemap | Advertise | What's New | Copyright and Disclaimer | Privacy Notice
  2005 - 2022 Journal of Indian Society of Pedodontics and Preventive Dentistry | Published by Wolters Kluwer - Medknow 
Online since 1st May '05